MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV BIOMEDICUS MULTISTAGE FEMORAL VENOUS CANNULA; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO

MEDTRONIC MEXICO S. DE R.L. DE CV BIOMEDICUS MULTISTAGE FEMORAL VENOUS CANNULA; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Model Number 96880-025
Medical Device Problem Codes Mechanical Problem (1384); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to use of a bio-medicus multistage femoral venous cannula, the device felt softer than usual.The surgeon opened another box to confirm if the cannula felt softer at the clamping site than what he is used to.The surgeon observed the cannula was softer than usual and showed how easily it kinked.The use of the device was unspecified.There was no patient involved.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information b5.The device was not used or replaced.Medtronic received additional information that there was no procedure.The customer opened a new box to show the issue that's been happening with the cannula.Device evaluation summary: visual inspection shows evidence of a kink.The device durometer can not be tested in the returns lab.Reason for the return was confirmed for a kink.D3.(mfr name) d3.6 (postal code): these fields have been updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
BIOMEDICUS MULTISTAGE FEMORAL VENOUS CANNULA
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22570
MX   22570
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22393273
Report Number9612164-2025-03276
Device Sequence Number9069603
Product Code DWF
UDI-Device Identifier00763000242367
UDI-Public(01)00763000242367(17)280424(10)2024040705
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K052524
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96880-025
Device Catalogue Number96880-025
Device Lot Number2024040705
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Supplement Date Received by Manufacturer07/03/2025
Initial Report FDA Received Date07/03/2025
Supplement Report FDA Received Date07/29/2025
Date Device Manufactured04/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown